# SDR AALA202109213472

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 67,018 hours, 25,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH MID RIGHT EMERGENCY LIGHT BATTERIES FAILED OPERATIONAL TEST. REMOVED REPLACED BOTH MID RIGHT EMERGENCY LIGHT BATTERIES PER AMM 33-51-58.
